Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 67, Number 1
HTML articles powered by AMS MathViewer

Recent developments in some non-self-adjoint problems of mathematical physics
C. L. Dolph PDF
Bull. Amer. Math. Soc. 67 (1961), 1-69
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 1 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 1 (1961)
PDF
Bull. Amer. Math. Soc. 67 (1961)
Recent progress in ergodic theory
Paul R. Halmos PDF
Bull. Amer. Math. Soc. 67 (1961), 70-80
The October meeting in Worcester
Everett Pitcher PDF
Bull. Amer. Math. Soc. 67 (1961), 81
Research problem
PDF
Bull. Amer. Math. Soc. 67 (1961), 82
A proof that every Banach space is subreflexive
Errett Bishop and R. R. Phelps PDF
Bull. Amer. Math. Soc. 67 (1961), 97-98
On some functions of Littlewood-Paley and Zygmund
E. M. Stein PDF
Bull. Amer. Math. Soc. 67 (1961), 99-101
The characterization of functions arising as potentials
E. M. Stein PDF
Bull. Amer. Math. Soc. 67 (1961), 102-104
Total positivity absorption probabilities and applications
Samuel Karlin PDF
Bull. Amer. Math. Soc. 67 (1961), 105-108
Differentiable imbeddings
André Haefliger PDF
Bull. Amer. Math. Soc. 67 (1961), 109-112
Curvature and length
Richard Jerrard PDF
Bull. Amer. Math. Soc. 67 (1961), 113-114
A family of simple groups associated with the simple lie algebra of type $\left ( {F_4 } \right )$
Rimhak Ree PDF
Bull. Amer. Math. Soc. 67 (1961), 115-116
Knotting manifolds
E. C. Zeeman PDF
Bull. Amer. Math. Soc. 67 (1961), 117-119
Potentials for denumerable Markov chains
John G. Kemeny and J. Laurie Snell PDF
Bull. Amer. Math. Soc. 67 (1961), 120-122
A theorem on acyclicity
A. D. Wallace PDF
Bull. Amer. Math. Soc. 67 (1961), 123-124
Spectral operators on locally convex spaces
C. Ionescu Tulcea PDF
Bull. Amer. Math. Soc. 67 (1961), 125-128
Some Hilbert spaces of entire functions
Louis de Branges PDF
Bull. Amer. Math. Soc. 67 (1961), 129-134
Dimension of the square of a space
I. Fáry PDF
Bull. Amer. Math. Soc. 67 (1961), 135-137
On a homomorphism between generalized group algebras
Alvin Hausner PDF
Bull. Amer. Math. Soc. 67 (1961), 138-141
A remark on Picard’s theorem
Lennart Carleson PDF
Bull. Amer. Math. Soc. 67 (1961), 142-144
Fourier expansions of arithmetical functions
Eckford Cohen PDF
Bull. Amer. Math. Soc. 67 (1961), 145-147
On a property of functions with non-negative derivatives at the origin and its application
R. G. Laha PDF
Bull. Amer. Math. Soc. 67 (1961), 148-150
Summability $\left ( L \right )$ of Fourier series
Fu Cheng Hsiang PDF
Bull. Amer. Math. Soc. 67 (1961), 150-153
A new class of spectral operators
H. H. Schaefer PDF
Bull. Amer. Math. Soc. 67 (1961), 154-155
Proof of Blaschke’s sphere conjecture
Leon W. Green PDF
Bull. Amer. Math. Soc. 67 (1961), 156-158
On the determinants of certain Toeplitz matrices
Lars C. Mejlbo and Palle F. Schmidt PDF
Bull. Amer. Math. Soc. 67 (1961), 159-162
Council and board of trustees—1960
PDF
Bull. Amer. Math. Soc. 67 (1961), 163